International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 103

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014


A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection

N.V.C.Shukla, Jyoti Jaiswal


Abstract: The objective of present paper is to study the some curvature properties related to the projective curvature tensor, conformal curvature tensor, concircular curvature tensor, conharmonic curvature and quasi-conformal tensor of quarter symmetric non metric connection in Trans-Sasakian manifolds. In this paper we also studied the some results related to the projective ricci tensor and pseudo projective curvature tensor.


Keywords: Trans-Sasakian manifolds, Quarter-symmetric, Curvature tensor, Pseudo-projective, Projective ricci tensor


Edition: Volume 3 Issue 12, December 2014,


Pages: 2639 - 2644


How to Cite this Article?

N.V.C.Shukla, Jyoti Jaiswal, "A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB141088, Volume 3 Issue 12, December 2014, 2639 - 2644

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Curvature tensor'

Downloads: 120

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 545 - 546

Stretch Curvature Tensor of h-Isotropic Non-Riemannian Finsler Manifold

T.S. Chauhan

Share this Article

Downloads: 137

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 576 - 577

A Study of Different Type of H-Curvature Tensors in Sasakian Manifold

T. S. Chauhan

Share this Article

Similar Articles with Keyword 'manifolds'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2075 - 2078

On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh, Sunil Kumar Srivastava, Marutosh Pathak

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 6 Issue 12, December 2017

Pages: 1684 - 1686

Some Results on Invariant Submanifolds in an Indefinite Trans-Sasakian Manifold-II

Nanditha S Matad

Share this Article
Top